# SDR UIEA2019022293283

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 98,425 hours, 20,356 cycles
- System (JASC): 2610 · Detection System
- Part: Guard
- Condition: Broken
- Location: Switch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FIRE DEPR  SWITCH GUARD COVER BROKEN( PERFORMED TEMPORARY REPAIR OF CARGO FIRE DEPR SWITCH GUAR COVER IAW AMM 20-30-7   TRANSFER TO MDDR # 107565 IAW DDG 25-20-1  )
